# SDR AALA202305227628

- Difficulty date: May 21, 2023
- Submitted: May 22, 2023
- Operation: Air carrier
- Aircraft: N757AN
- Make and model: Boeing 777223
- Aircraft serial: 32636
- Aircraft time: 81,438 hours, 10,550 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070021002
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING CREW PRE-FLIGHT CHECK FOUND ONE FLASHLIGHT INOPERATIVE ON DOOR 3L. REPLACED EMERGENCY FLASHLIGHT.
